MathSciNet Relay Station
MathSciNet bibliographic data
MR1837215 (2002f:60068) 60G12 (28C20 46E22 46N30 60B11 60G15 60G17)
Lukić, Milan N.; Beder, Jay H. Stochastic processes with sample paths in reproducing kernel Hilbert spaces. Trans. Amer. Math. Soc. 353 (2001), no. 10, 3945–3969.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement